# SDR SWAA2015071041735

- Difficulty date: June 20, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 57,595 hours, 33,564 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: 116A3001
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING STRUCTURE SUPPORT FRAME ANGLE CRACKED AT LEVEL OF BS 500D, WBL 76.  R & R FRAME IAW SRM & DWG.
